# SDR S2YA00007

- Difficulty date: March 28, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N148SK
- Make and model: Beech 1900D
- Aircraft serial: UE148
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1064 - SDF-MKE - THE LEFT ENGINE OIL PRESSURE FLUCTUATED BETWEEN 60-90 PSI.  THE CREW DIVERTED TO IND AND HAD OUTSTATION MAINTENANCE SERVICE AND INSPECT THE LEFT ENGINE.  THE A/C CONTINUED ONTO MKE AND MAINTENANCE INSPECTED THE ENGINE AGAIN.  THE OIL CONSUMPTION RATE IS UNDER THE MAD PWA LEVEL AND THE ENGINE HAS BEEN PUT ON MCO TO CHECK THE OIL LEVEL EVERY OTHER DAY.  THE MCO WAS CLEARED ON 3/31/2000 BY REPLACING THE LEFT ENGINE.  (M)
